# SDR ASAA2018040124113

- Difficulty date: April 1, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 20,126 hours, 6,628 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82830011
- Part serial: YA0497213
- Condition: Leaking
- Location: Nr 2 Eng Fuel
- Part time: 34,949 hours, 10,486 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE DEVELOPED A FUEL LEAK.  ACFT GROUNDED.  REMOVED THE NR 2 ENGINE HMU IAW TC N8473000.  REMOVED THE NR 2 ENGINE FUEL PUMP IAW AMM 73-11-11.  REMOVED THE NR 2 ENG MAIN OIL HEAT EXCHANGER IAW AMM 79-21-02.  REMOVED NR 2 ENGINE SERVO FUEL HEATER IAW AMM 73-11-07.  REMOVED THE NR 2 ENGINE FUEL FILTER DIFFERENTAL PRESSURE SWITCH IAW AMM 73-34-01. REINSTALLED THE ENGINE FUEL PUMP, OIL HEAT EXCHANGER, SERVO FUEL HEATER & HMU IAW AMM 73-11-11, 79-21-00, 73-11-07, AND 73-34-01. NR 2 FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REINSTALLED IAW AMM 73-34-01. HMU INSTALLATION T/C N8473001 COMPLETED.
